# SDR 2008UALA05780

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 52,432 hours, 9,792 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY VOLTAGE TO LOW TO START THE APU.  CAN BE STARTED PNEUMATICALLY.  RESET CIRCUIT BREAKER P320 K12, CHARGER OPERATES NORMAL.   BATTERY CHARGED AND APU START NORMAL.
